# SDR SWIA2019022145545

- Difficulty date: January 5, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 44,668 hours, 42,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE ON FUSELAGE SIDE HAS MIGRATED ROLL PIN. (C-CHECK) RO: 02/20/2019 REMOVED DAMAGE FROM PAX DOOR (FUSELAGE SIDE) AFT LUG LAND IAW REO.
